Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 6 > No. 1


Study on Existence of Periodic Solutions in a Delayed Neural Network Model

PP: 63-65
Elham Javidmanesh,
In this paper, we study an eight-neuron neural network model with multiple delays. By using the generalized Bendixson’s criterion and second additive compound matrices, we will investigate that whether the nontrivial periodic solutions of the neural network model exist globally or not. In fact, under suitable conditions, an area will be found that contains no simple closed invariant curves including periodic orbits.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved